# SDR JJBA20170904021

- Difficulty date: September 4, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N857CA
- Make and model: Dhav DHC8311
- Aircraft serial: 531
- Aircraft time: 37,071 hours, 40,824 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTRUDING DENT WITH POSSIBLE CRACK IN FUSELAGE SKIN AT 387.00-370.00.  DRILLED HOLE TO REMOVE DAMAGE. FASTENER WET INSTALLED.
